# SDR RAIA980307

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N432AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 883
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Generator
- Part number: AG34
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7332 - STL - LEFT ENGINE RPM WENT TO ZERO IN FLIGHT.  MAINTENANCE REPLACED LEFT ENGINE TACH GENERATOR.  (M)
